Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice
Posted in: Hyperthyroidism.

POST menstrual syndrome and hyperthyroidism?

From: LucilleLestrange - 1 year 3 weeks ago

I've been diagnosed with hyperthyroidism for two months now and I've been taking NeoMercazole (Carbimazole) for the same period (not very consistently, but I try). Before my diagnosis I had pretty light periods, with few cramps and little pms symptoms. After taking the med, my period started getting longer and heavier, however I noticed that I get pms symptoms after my period. And I don't just mean mood swings, I get acne, cramps, change in appetite, bloating, and general sensitivity in my body.
Has anybody else experienced this? Is it related to my thyroid and/or NeoMercazole?

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

Hey I feel the same way. I was just diagosis with hyperthyriodism, and I haven't started taking the meds, but I believe its the thyriods. My doctor said I've had hyperthryriodism for along time and I'm only 17. My cramps and side effects from my period got worse each time. So to answer your question, I honestly believe its not the medication. Because I aready had this before hand. But to help with some of the pain, try walking arround. I know its pain to even stsnd. Trust me I know. I am the girl by her tiolet seat puking from the pain. and the meds the doctor gave me for it stoped working. I would get up and walk around to distract myself and found out that the pain was tolorable. It easies some of the pain.

SHOW MAIN MENU
SHOW SUB MENU